# SDR SWAA2021080490232

- Difficulty date: July 1, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 65,751 hours, 38,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR PANEL # 221BF O/B AFT END CORNER PIECE BROKEN L-1 DOOR ENRTY ; / [01] CLEANED AT FLOOR PANEL 221 BF AS PER B737 SRM 53-00-50-2R-4; [02] (RII) VERIFIED STEP #1.; [03] PART.; [04] REPAIRED AT FLOOR PANEL 221 BF AS PER B 737 SRM 53-00-50-2R-4 MATERIAL USED PO.1480720 AND PO. 1692653; [05] VERIFIED REPAIR PER B 737 SRM 53-00-50-2R-4.; [06] CLEANED AT FLOOR PANEL 221 BF AS PER B737 SRM 53-00-50-2R-4 REPAIRED AT FLOOR PANEL 221 BF AS PER B 737 SRM 53-00-50-2R-4 MATERIAL USED PO.1480720 AND PO. 1692653; [07] CHECKED STEP 6. TASK COMPLETE.
